# SDR DL72E960086

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 6, RIB NR 10 AND 12 CRACKED.  REPAIRED PER M/M 57-54-0 FIG 814.
